標題: Optical chaotic AM demodulation by asymptotic synchronization
作者: Juang, C
Hwang, TM
Juang, J
Lin, WW
應用數學系
Department of Applied Mathematics
關鍵字: asymptotic synchronization;chaotic AM noise;optical chaotic AIM demodulation;self-pulsating laser diodes
公開日期: 1-二月-2000
摘要: Synchronization between two identical chaotic systems (drive and response) with different initial conditions can be achieved provided that the conditional Lyapunov exponents are all negative. Adding an AM signal to the drive system, the two systems become asymptotically synchronized. The AM signal can be recovered by utilizing the property of the asymptotic synchronization. Chaotic AM noise is present as a direct result of the chaotic AM demodulation. Signal-to-chaotic-AM-noise ratio is calculated as a function of the signal amplitude.
URI: http://dx.doi.org/10.1109/68.823509
http://hdl.handle.net/11536/30778
ISSN: 1041-1135
DOI: 10.1109/68.823509
期刊: IEEE PHOTONICS TECHNOLOGY LETTERS
Volume: 12
Issue: 2
起始頁: 179
結束頁: 181
顯示於類別:期刊論文


文件中的檔案:

  1. 000085414500027.pdf